# SDR QMLA2018012418007

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N436CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0800
- Aircraft time: 4,966 hours, 17,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Gearbox Bay
- Part time: 4,966 hours, 17,089 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 400 HOUR INSPECTION,  FOUND A CRACK APPROXIMATELY 1.5 INCHES LONG ON THE RT FORWARD MAIN GEARBOX DECK AT THE TRANSITION TO THE CABIN ROOF ABOVE THE NR 4 BULKHEAD.  REPAIRED IAW SRM 51-71-53,8-7.
